Multiplicity theorems for the Dirichlet problem involving the p-Laplacian were proved using variational approach. It was shown that there existed an open interval and a positive real number, and each problem admits at least three weak solutions. Results on the existence of at least three weak solutions for the Dirichlet problems were established.

Bonanno, G., Livrea, R. (2003). Multiplicity theorems for the Dirichlet problem involving the p-Laplacian. NONLINEAR ANALYSIS, 54(1), 1-7 [10.1016/S0362-546X(03)00027-0].

Multiplicity theorems for the Dirichlet problem involving the p-Laplacian

Livrea, Roberto
2003-01-01

Abstract

Multiplicity theorems for the Dirichlet problem involving the p-Laplacian were proved using variational approach. It was shown that there existed an open interval and a positive real number, and each problem admits at least three weak solutions. Results on the existence of at least three weak solutions for the Dirichlet problems were established.
2003
Bonanno, G., Livrea, R. (2003). Multiplicity theorems for the Dirichlet problem involving the p-Laplacian. NONLINEAR ANALYSIS, 54(1), 1-7 [10.1016/S0362-546X(03)00027-0].
File in questo prodotto:
File Dimensione Formato  
VersioneOnline-BonLiv1.pdf

Solo gestori archvio

Dimensione 98.19 kB
Formato Adobe PDF
98.19 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/258457
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 67
  • ???jsp.display-item.citation.isi??? 60
social impact